# SDR HEEA088603

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 20,056 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 212076015001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK VALVE SEEPING FROM WEEP HOLE. SHOP REPAIR.
